you cant, just deal with it. it will get better.
you can not stop your period it depends on your body and how it interact with the depo
Do you mean bleading like a period or bleeding from the site of injection?
The bleeding that some women have on Depo Provera is not a period; it's a side effect of the thinning of the lining caused by the shot. When you stop the shot and it starts to leave your body, that side effect bleeding is likely to stop. Your period restarting is a separate issue; your regular period may start right after the next shot is due, or it may start up to 18 months later. The average is eleven months.
In many cases, yes, it does. Though I've heard of many women who have some break-through bleeding and/or spotting with Depo.
when started my depo, i still had bleeding in the first 3 months. but after my 2nd shot. on my 6th month. NO BLEEDING. but to me it still felt like i was having a period. cramps, bloating, senative nipples. and no pregency.
You should probably see a doctor.
I have alot of friends that were on the depo shot. They gained about 5-10lbs while on it. After they got off of it they lost the weight. Well, some of them did.
Everyone is different but a lot of women do stop bleeding altogether when they get on it, some have some bleeding, i didnt bleed at all when i was on the depo, but it depends on how your body reacts to the shot
sometimes right away, but some people still get their period after having the shot.
I had the depo shot and it made me go into a 3 month bleeding cycle. my doc said this does happen in some cases. she gave me some pills to help me stop the bleeding and told me that i can no longer have the depo shot. everybody is different. No that is not normal. Especially if you are on the depo provera shot. Either way you should go call your doctor/gynocologist and explain the problem. They might put you on another form of birth control, or I *think* they have some kind of antibiotic of your on depo and dont stop bleeding. I dont know for sure--thats why you should call your doctor
Some women have no periods from the very first shot. Other women have irregular bleeding for days, weeks, or months. After the first year of use, you probably will not have bleeding.
I've been on depo for a year 1/2..yes it is okay for you to stop having normal periods after starting the depo shot. although you might have cramping and spotting after three months when its time for your next shot.
It is highly unlikely to get pregnant on the depo provera. And if you are worried because you have not had a period in two months that is normal for the depo shot. It is made to stop your period
each person is different when going on the depo shot. Ive been on the shot for a few years now, and have since then switched to other methods but have always ended back with the depo shot. When i would switch back to the depo i would experience frequent bleeding, spotting, and i was misrable. To stop the bleeding and spotting my doctor would either prescribe me another form of BC like the pill, to take until the bleeding subsided, or tell me to take 500MG of Ibuprofin every 4 hrs until it stopped. This may not work with you but it worked great with me and i havnt had any problems since.
Depo Provera is meant to prevent pregnancy. When you stop, you don't have pregnancy protection. There is no special "fertility boost" immediately after stopping depo provera.
There is no way to stop the effects of the Depo Provera shot in a female. You will simply have to wait it out (12 to 15 weeks), in a male it is possible to override the Depo with artificial testosterone injections.
You can stay on the Depo, if you are patient enough, and eventually you will probably stop having periods all together. Or you can switch to the pill if you have no contraindications to taking oral contraceptives.
Depo Provera, it's a shot every 3 months.
There is no typical time that it takes to start menstruating after stopping the Depo shot. While some women will bleed within a week or so, it can take others months before their menstrual cycle resumes.
I would think so.. If you have stopped getting your period and are no longer on the depo, I would def. take a blood or urine pregnancy test..
No, actually my nurse has told me that it is better to get on the depo when you are on your period. It causes it to stop, and it is effective quicker.
Yes, Depo Provera is a birth control medication and is intended to help women avoid pregnancy.
Yes. Some women stop menstruating immediately, while others bleed or spot until the second shot is taken.
I think you mean Depo Provera. Many women stop menstruating while they receive this injection, which they get every 12 weeks.
It will stop bleeding after a while or it will not bleed at all